MathSciNet Relay Station
MathSciNet bibliographic data
MR527998 (80d:14028) 14M10 (14H45)
Hartshorne, Robin Complete intersections in characteristic $p>0$. Amer. J. Math. 101 (1979), no. 2, 380–383.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement